# SDR SIMA20170123006

- Difficulty date: January 23, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,686 hours, 22,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341704
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER BULKHEAD WEB AT BS 280 IS CORRODED JUST ABOVE CROSSBEAM.  REPAIRED IAW EO CR-53MR-174.
